CSN Login
Members Online: 2

Rash

grannabeth
Posts: 91
Joined: Apr 2013

Just curious if any of you have had the following or something similar.  I am now five weeks post rads.  Yesterday, I noticed some little red bumps in a cluster on my radiated breast near the incision line and close to where the boost was given.  They don't itch, just red raised bumps.  Then today I noticed that these red bumps have now spread almost in a straight line to the other side of my breast near the armpit.  It's almost going along the line where the rads were given.  Is this normal to start having red bumps this long AFTER radiation?  Anyone else experienced this? Any reason for concern?

Kobias
Posts: 115
Joined: Jun 2013

Beth, I haven't heard of this after rads.  I know rads rash can happen during rads, but they itch, besides being little tiny red bumps.  This is different.  Did you call your rads oncologist?  I would and see what he says.  Let us know and I hope they go away.

Kathy

disneyfan2008
Posts: 5385
Joined: Oct 2010

I did not expericince this-I would call your dr and have it looked at.  We all have some same and yet many different reacations-so could be just how your body reacts.

 

I would try to be seen by your Dr.

Denise

survivorbc09
Posts: 4378
Joined: Jun 2009

Please do call your rads onco as you shouldn't be suffering with side effects now.  Update us!

Hugs, Jan

cinnamonsmile
Posts: 1049
Joined: Dec 2010

Grannabeth, have you heard anything about your rash yet? Let us know when you do. I hope it is nothing major.

Kobias
Posts: 115
Joined: Jun 2013

Beth?  Can you update us on what you found out and if you're better.

Kathy

grannabeth
Posts: 91
Joined: Apr 2013

Thanks for all your comments. I took your advice and contacted my rad onc and she wants to see me.  I have an appointment with her Monday afternoon.  Rash is still there, maybe a tad less red.  Just curious as to what is could be. I highly suspect the radiation since it is right along where my "rad tan line" is and no where else. Will let you know what my onc says on Monday.

Carlee
Posts: 100
Joined: Jul 2013

Good luck Monday Grannabeth.  I will be curious as to what it is and hoping your rads onco can heal it for you right away.

Carlee

DianeBC's picture
DianeBC
Posts: 3888
Joined: Jun 2009

Glad you contacted your rads onco and I am sure he can answer your question and help you out.  Be sure and post as we all want to know.

Hugs, Diane

survivorbc09
Posts: 4378
Joined: Jun 2009

Never had this happen during or after rads.  Good luck Monday!

Hugs, Jan

Lynne P
Posts: 165
Joined: May 2013

We'll be waiting to see what you find out.  I hope your rash is better today.

 

Kylez's picture
Kylez
Posts: 3765
Joined: May 2009

Did your rads onco have an answer for you?  I certainly am hoping that he did, and, that soon,  your rash will be gone.

Kylez

June Bugs
Posts: 169
Joined: May 2013

I haven't seen you say that your rash is gone. Is it? Crossing fingers that it is!

JJDS
Posts: 259
Joined: Apr 2013

I wonder if she is ok.  I haven't seen any post from her recently either.  I hope she's ok.

 

grannabeth
Posts: 91
Joined: Apr 2013

Thanks everyone for checking on me.  I thought I had posted .  . . . and now see that I did not.   Sorry about that.  The rash faded away rather suddenly like over the weekend before my appt.  So after discussing with my rad onc via the phone that Monday morning I decided that it would be a waste of her precious time and there wasn't much for her to observe at that point anyway.  My rad onc left the decision up to me as to whether I came in or not, she is always so great and is there for her patients.  So the answer is we don't know what caused the rash to pop up like it did--I told the doc that if it came back I would call her the first day and not wait a week and a half.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network